# SDR DALA2024100209640

- Difficulty date: September 30, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 85,677 hours, 22,743 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6806 EMERGENCY FLOOR PATH LIGHTS INOP AT SEATS 1R-4R INOP. CORRECTIVE ACTION: T/S PER WDM 33-51-21. FOUND DAMAGED WIRE W3532-9122, REPAIRED SAME PER B757 WDM 33-51-21 IAW SWPM 20. EMER LTS OPS NORM, (6366164)
